Related Questions

On 27 mg concerta and 40 mg nexium (esomeprazole). Had yellow stools this week. Worried about liver damage? Happened b4 starting meds too, but blood work didn't indicate any hepatic or renal issues.

Fat malabsorption? If your stool is floating, think fat malabsorption. Also, depends on what your eating. Read more...
No concerns. There is no evidence that the color of stools has any relation to liver function. The use of the medications you mention have no negative effect on your liver; and even if they did, you would not know it by the color of your stools. It may be that you suffer from an anxiety disorder that makes you worry excessively about your health, such as hypochondriasis. You should ask your doctor about that. Read more...
As above. No indication of any effect on the liver and kidney. Read more...

Take Nexium (esomeprazole) 20mg been very uncomfortable in my chest abdomen what should I do?

Acid reflux. Who ordered nexium (esomeprazole)? Did have endoscopy? This type discomfort may be cardiac so really need specify symptoms and if Nexium (esomeprazole) isn't working, why? So seek diagnosis. Write down symptoms- how why what what when and where so doctor can consider other diagnosis. Read more...